# SDR CHQA20000021

- Difficulty date: July 31, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N157CQ
- Make and model: Saab SF340A
- Aircraft serial: 157
- Aircraft time: 23,706 hours, 26,404 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 5056T88P01
- Condition: Dirty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR VALVE LIGHT ILLUMINATED IN FLIGHT, ICING CONDITIONS REPORTED, SO FLIGHT CREW RETURNED TO THE FIELD.  THE GARRETT VALVE WAS CLEANED AND THE CANNON PLUG RE-SECURED.  GROUND RUNS INDICATED ALL SYSTEMS OPERATING NORMALLY.
